MathSciNet Relay Station
MathSciNet bibliographic data
MR10265 (5,272c) 46.0X
Neumark, M. Positive definite operator functions on a commutative group. (Russian) Bull. Acad. Sci. URSS Sér. Math. [Izvestia Akad. Nauk SSSR] 7, (1943). 237–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement